# SDR DALA2017082306344

- Difficulty date: August 22, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N964DL
- Make and model: Doug MD-88
- Aircraft serial: 49983
- Aircraft time: 71,221 hours, 52,670 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B LEADING EDGE BEHIND NR 5 SLAT DAMAGED AND DENT ON LOWER WING SURFACE. C/W SECT 1 AND 2 OF ERA 561246-14 REV ORG.
